# SDR AALA202506099192

- Difficulty date: June 6, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 67,224 hours, 40,043 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R-2 DOOR ASSIST ACTUATOR PRESSURE LOW. MAINTENANCE SERVICED R2 DOOR ASSIST BOTTLE TO LIMITS IAW AMM 52-10-00.
